# SDR USAA2011021090693

- Difficulty date: January 31, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 49,958 hours, 7,650 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 - MAJOR REPAIR - LEVEL 2 CORROSION ON FLOOR PANEL 272JF COVER PLATE BETWEEN FR74 TO FR76 & BETWEEN -Y1145 TO -Y1450.  REPLACED FLOOR PANEL 272JF COVER PLATE BETWEEN FR74 TO FR76 & BETWEEN -Y1145 TO -Y1450 IAW EA 140238.
